Puppy Forum and Dog Forums banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
I have a 3 1/2 month old puppy. He was initially treated with a general dewormer but after I told my vet his mother was a stray she immediately put him on Panacur. He took that for 5 days and had a little bit of diarrhea (which I understand is normal when deworming) but he has been done with the medication for 4 days now and every other stool is runny. What concerns me more is that the last one had a little bit of blood in it. Is this still the Panacur working or do I have a more serious problem? Could that be from over feeding him? He's been eating less since the dewormer. I just don't know what to do for him. He still has energy and has been drinking water all day.
 

·
Registered
Joined
·
6,415 Posts
If he hasn't been fully vaccinated for Parvo, that would be a concern. Take his temperature and see if it is normal. Should be between 100-101 or so.
You can add a tablespoon or two of pure canned pumpkin to his food to firm things up. Make sure it is pure pumpkin, not the spiced pie filling.
If he has a temperature of 102 or above, or isn't better in a day, I'd take him to the vet.
 
1 - 2 of 2 Posts
Top